# SDR REXA2025031000290

- Difficulty date: January 20, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313581S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23L IS CORRODED BETWEEN F.S. 349 TO F.S. 364. REMOVED CORROSION FROM STR 23L BETWEEN FS 349 TO FS 364 IAW CRJ700 SRM 51-21-06-001-001-A01. STR 23L BETWEEN FS 349 TO FS 364 FOUND TO BE CRACKED. LOCATED AND DRILLED NEW SECTION STRINGER P/N: SH690-31358-1S AT STR23L BETWEEN FS333 TO FS379, IAW CRJ-700 SRM 51-40-11-001-001-A01. EDGE SEALED AND APPLIED EXTERNAL/INTERNAL TOPCOAT IAW CRJ-700 SRM 51-23-00-001-001-A01 AND 51-25-16-001-001-A01 AND COMPLIED WITH REMAINING STEPS 5.A.(17) - 6.A (CIC AND CLOSEOUT) OF CRJ-700 SRM 53-00-03-201-001-A01.
